Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1351

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

Positivity of Schilling functions

Autorzy Girgensohn, R.  Morawiec, J. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We prove that every non-trivial [L^1]-solution of the Schilling problem is either positive or negative almost everywhere on its support.
Słowa kluczowe
PL operator Markowa   równanie funkcyjne   zagadnienie Schillinga  
EN functional equations   Markov operators   Schilling problem  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 2000
Tom Vol. 48, no 4
Strony 407--412
Opis fizyczny Bibliogr. 12 poz.,
Twórcy
autor Girgensohn, R.
autor Morawiec, J.
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland, gigen@gsf.de
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1351
Identyfikatory